Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Post Operation Depression bulldog2

Posted by delna on October 21, 2009, at 12:47:43

In reply to Post Operation Depression, posted by bulldog2 on October 21, 2009, at 12:01:48

Hi,
I always get very depressed after surgery even if recovery is not painful or at all difficult. For me its the anesthetic that does it. I checked with my surgeon and my pdoc and they said its very common and caused by the anesthetic even in 'normal' patients. I had to raise my dose of medication (Geodon) to get rid of it. It was quite bad and didn't go by itself.

But as you say it can also be caused by the drugs you are taking.i know nothing about those, sorry :(

Hope you feel better
TC
D
PS: Replied to your babblemail on the board.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:921806
URL: http://www.dr-bob.org/babble/20091021/msgs/921813.html